Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Aerodynamic forces on a slotted flat plate


Author: Edmund Pinney
Journal: Quart. Appl. Math. 6 (1948), 81-83
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/24286
MathSciNet review: 24286
Full-text PDF Free Access


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/24286
Article copyright: © Copyright 1948 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website